# SDR IPXA2022032780555

- Difficulty date: March 15, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 37,100 hours, 21,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 453N16266
- Part serial: NSN
- Condition: Corroded
- Location: Fs1200 Wl160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CUPON GIVING OK TO INSTALL FOUND AFT CARGO PIT FWD BULKHEAD AT FS 1200 LOWER CHANNEL ASSY CORRODED AND DEEMED OUT OF LIMITS PER SRM 53-00-53-1A-1REMOVED AND INSTALLED REPLACEMENT CHANNEL ASSY P/N 453N1626-6 PER SRM 51-40-02-0G
